Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vaginal bleeding after fitting mirena coil, red bleeding while urinating. Cause of worry?

Hi there I had the mirena coil fitted 3 weeks ago and have bled constantly since I expected some spotting but there is no break just consistent it does get heavier then lighter. I am not getting much cramping. When I urinate it is often quite red from the blood? I have been told the symptoms should settle but 3 weeks seems like such a long time?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Hope you had the mirena coil fitted by an expert. Slight bleeding does occur after it has been fitted, but it should soon settle down. Your periods should get shorter and lighter.

Take nutritious diet rich in calcium and iron. Wait and watch your problem should settle down. however, if you are not comfortable, having headache, stabbing pain, swelling in the legs, you should report to your gynae.

Then you need to get examined to find out any uterine swelling, infection or partial expulsion of the IUS. Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor